Figari, Rodolfo (2007) Point interactions Hamiltonian in bounded domains. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Title: Point interactions Hamiltonian in bounded domains
Creators:
CreatorsEmail
Figari, RodolfoUNSPECIFIED
Autor/s: Ph. Blanchard, R. Figari, A. Mantile
Date: 2007
Number of Pages: 7
Department: Scienze fisiche
Journal or Publication Title: JOURNAL OF MATHEMATICAL PHYSICS
Date: 2007
Volume: 48
Page Range: pp. 8-15
Number of Pages: 7
Date Deposited: 20 Oct 2010 08:33
Last Modified: 30 Apr 2014 19:42
URI: http://www.fedoa.unina.it/id/eprint/6651

Actions (login required)

View Item View Item